# SDR 2012FA0000259

- Difficulty date: March 23, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N3972A
- Make and model: Snias AS350B3
- Aircraft serial: 7082
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Flange
- Part number: 350A34102321
- Part serial: PPT00066
- Condition: Damaged
- Location: T/R Drive Shaft
- Part time: 600 hours
- Component: Drive Shaft, Snias
- Component part number: 350A33109201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING A 600 HR INSPECTION OF THE ACFT, THE MECHANIC PERFORMING THE INSP OF THE TAIL ROTOR FLANGES AND FLEXIBLE COUPLINGS NOTICED A SCORE ON THE FLANGE IN THE ATTACHMENT AREA.  ACCORDING TO OEM CRITERIA, SCORES ARE CAUSE FOR REJECTION IN THIS AREA.  ACFT TIS 600 HRS.  THIS WAS THE FIRST DETAILED INSPECTION OF THIS ASSEMBLY.  BELIEVE PART TO HAVE BEEN SCORED PREVIOUS TO OR DURING ASSEMBLY BY TOOLING OR MISHANDLING OF THE PART.  TIGHTER QA PRCEDURES SUCH AS PRE/POST INSTALLATION INSP OF FLIGHT CRITICAL PARTS.
